# SDR UIEA2020052101026

- Difficulty date: May 17, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,984 hours, 22,034 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OVER PREVIOUS REWORKS WAS FOUND ON THE RH HORIZONTAL STABILIZER TOP SKIN AT REAR SPAR AND BETWEEN RS STA 128.605 - RS STA 251.105(  DAMAGES REPAIRED IN / ACCORDANCE WITH MEXICANA MRO TRE6755033.  )
